Stochastic Mehler kernels via oscillatory path integrals

Truman, A. and Zastawniak, T.J. (2001) Stochastic Mehler kernels via oscillatory path integrals. Journal of the Korean Mathematical Society, 38 (2). pp. 469-483. ISSN 0304-9914

Abstract

Metadata

Authors/Creators:
  • Truman, A.
  • Zastawniak, T.J.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 02 Apr 2009 13:57
Last Modified: 19 Sep 2013 16:07
Status: Published
Publisher: Korean Mathematical Society

Share / Export